MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR(S); INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR(S); INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9283
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd maxzero multi-fuse extension set with needleless connector(s) was occluded.The following information was provided by the initial reporter: multiple incidents of 4-way connector blocking and unable to be flushed.
 
Additional Manufacturer Narrative
Medical device lot # & medical device expiration date added in section d investigation result: one mz9283 sample was received for investigation, in which the customer has stated: "multiple incidents of 4-way connector blocking and unable to be flushed." no packaging was received with the sample and the customer did not provide a lot number with the initial feedback.Residual fluid was present in the line.The returned samples were subjected to functional testing by priming and flushing using a 50ml bd plastipak syringe, which confirmed the customer's experience as one of the four tubing lines was found to be occluded.Further examination found the set to be occluded at the joint to the bcv component; however no obvious signs of excess solvent were present at the affected joint when it was separated, with flow resuming unimpeded.The details of this feedback were forwarded to the manufacturing site for investigation.In this instance, a definitive root cause for the customer's experience could not be determined, however the occlusion is likely to have been caused by an excess amount of solvent having been applied at the affected joint during manufacture; this is a hand assembled joint and is likely to have occurred due to human error.A lot number was not provided as part of the investigation; however a review of the laser id from the maxzero component confirmed that the sample was from lot 24039120.A review of the production records for lot 24039120 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.The quality team at the manufacturing site has been informed of this report in order to be aware of the reported feedback during future production of this product.A review of the customer feedback database indicates that this is an isolated feedback with no further reports of this nature against the mz9283 product in the past 12 months.

Brand Name
BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR(S)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21414235
Report Number9616066-2025-00290
Device Sequence Number18273520
Product Code FPA
UDI-Device Identifier10885403230660
UDI-Public(01)10885403230660
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ9283
Device Lot Number24039120
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown